Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A general approach to Newton’s method for Banach space problems with equality constraints
HTML articles powered by AMS MathViewer

by R. A. Tapia PDF
Bull. Amer. Math. Soc. 80 (1974), 355-360
References
  • H. A. Antosiewicz, Newton’s method and boundary value problems, J. Comput. System Sci. 2 (1968), 177–202. MR 243734, DOI 10.1016/S0022-0000(68)80031-5
  • 2. J. E. Dennis, Jr., Variations on Newton’s method, Doctoral thesis, University of Utah, Salt Lake City, Ut., 1966.
  • M. Golomb and R. A. Tapia, The metric gradient in normed linear spaces, Numer. Math. 20 (1972/73), 115–124. MR 324406, DOI 10.1007/BF01404401
  • J. M. Ortega and W. C. Rheinboldt, Iterative solution of nonlinear equations in several variables, Academic Press, New York-London, 1970. MR 0273810
  • Louis B. Rall, Computational solution of nonlinear operator equations, John Wiley & Sons, Inc., New York-London-Sydney, 1969. With an appendix by Ramon E. Moore. MR 0240944
  • 6. S. M. Robinson, Extension of Newton’s method to mixed systems of nonlinear equations and inequalities, Rep. 1161, Mathematics Research Center, University of Wisconsin, Madison, Wise, 1971. 7. M. Stein, On methods of obtaining solutions of fixed end point problems in the calculus of variations, Doctoral thesis, University of California, Los Angeles, Calif., 1950.
  • Richard A. Tapia, An application of a Newton-like method to the Euler-Lagrange equation, Pacific J. Math. 29 (1969), 235–246. MR 250479
  • Richard A. Tapia, The weak Newton method and boundary value problems, SIAM J. Numer. Anal. 6 (1969), 539–550. MR 264848, DOI 10.1137/0706048
  • 10. R. A. Tapia, Newton’s method for problems with equality constraints, SIAM J. Numer. Anal. (to appear). 11. R. A. Tapia, Newton’s method for optimization problems with equality constraints, SIAM J. Numer. Anal. (to appear).
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H15, 49D15, 65J05
  • Retrieve articles in all journals with MSC (1970): 47H15, 49D15, 65J05
Additional Information
  • Journal: Bull. Amer. Math. Soc. 80 (1974), 355-360
  • MSC (1970): Primary 47H15, 49D15, 65J05
  • DOI: https://doi.org/10.1090/S0002-9904-1974-13503-2
  • MathSciNet review: 0351080